# SDR USAA2010021590361

- Difficulty date: February 14, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 68,581 hours, 47,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 440, S10R, WL 260.  REPAIRED FUSELAGE SKIN AT BS 440, S10R, WL 260 IAW B737 SRM 53-00-01 REPAIR 31.
